Sun Pharmaceutical Industries Ltd
Phenylephrine (5mg/5ml) + Chlorpheniramine (2mg/5ml) + Dextromethorphan (10mg/5ml)
Chericof Syrup is a medicine used in the treatment of common cold and cough, providing quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Syrup
Chericof Syrup is a medicine used in the treatment of common cold and cough. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Chericof Syrup may be taken with or without food, but it is better to take it at a fixed time.
No common side effects listed.
Caution is advised when consuming alcohol with Chericof Syrup. Please consult your doctor.
Chericof Syrup is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Chericof Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Chericof Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes, and sneezing. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Chericof Syrup helps in the treatment of dry cough and other common cold symptoms. Usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Stop taking this medicine and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash, or persistent headache.
Yes, Chericof Syrup may cause you to feel drowsy or may lead to falling asleep during your daily activities. Before starting treatment with Chericof Syrup, avoid driving a car, operating machinery, working at heights, or participating in potentially dangerous activities until you are aware of how the medicine affects you. If you experience drowsiness while taking this medication, inform your doctor immediately.
No, exceeding the recommended dosage may not lead to increased effectiveness and may even increase the risk of severe side effects or toxicity. If you experience a worsening of your symptoms that do not improve with the recommended doses, consult your doctor for reassessment.
No, breastfeeding is not advisable while using Chericof Syrup. This medication contains Chlorpheniramine, an antihistamine, which may pass into breast milk and potentially harm the baby. Inform your doctor if you are breastfeeding to discuss appropriate alternatives.
Store Chericof Syrup in its original container or packaging, tightly sealed, at a standard room temperature. Refer to the specific instructions mentioned on the label or package for further details regarding storage and handling. Dispose of unused medication responsibly, ensuring it is not accessible to pets, children, or other individuals.